Last reply 11 months ago
Hello all

Been a while since I was on last. I started techfedera 3 months ago but had a reaction to in so that stopped. Now on copaxene every day injections had first shit tonight within seconds on injecting the muscle went into spasms now my whole arm is. Is this the norm or will it get better. Yes I did put a hot compress on after eased a bit but boy it really really does ache now

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


chezy17
11 months ago

Hi Simon.

Yeah that’s normal if you hit your muscle, it feels like you have worms under your skin and it aches for a while. I drank loads of water and kept walking as I hit the muscle in my leg once. Keep moving it and it will ease off.


simon2016
11 months ago

Hi thank you for that, did the shot at 5 a still aches but worse when I move it so I guess I’ve hit the muscle, sorry about the spelling their too I did mean shot (not shit). Sorry.


chezy17
11 months ago

Haha I didn’t even notice that’s what you put, I read shot 😂😂.

Yeah, it will ache for abit but will ease off, I just found it helped to move it :-).


hels99
11 months ago

I inject manually rather than use the pen now. It makes it much easier to control, less bruising and no hitting muscles!


simon2016
11 months ago

Hi thank you for that. I’m just wondering whether to do the same now. I’m still having problems with the injection within seconds I’m crippled in agony the needle is fine but the fluid is the thing that is killing me. Injected for first time in my leg tonight and well my leg is numb and having spasms. I still doubt whether this is normal. I’m may move to injecting manually but I honestly don’t no

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.